# SDR CA151016008

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,467 hours
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82974222001
- Condition: Cracked
- Location: Hyd System
- Part time: 9,630 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE CREW FELT A SHUDDER AND HEARD A NOISE, THEN RECEIVED THE NUMBER 1 ENGINE HYDRAULIC PUMP CAUTION LIGHT. QUANTITY AND PRESSURE SEEMED GOOD. MOMENTS LATER CREW LOST HYDRAULIC PRESSURE AND QUANTITY IN THE NUMBER 1 SYSTEM WITH ASSOCIATED LIGHTS. CREW DECLARED AN EMERGENCY WITH ATC FOR THEIR ARRIVAL INTO THEIR DESTINATION. FLIGHT LANDED WITHOUT INCIDENT. NO ADVERSE PASSENGER REACTION. CREW TAXIED TO GATE AS THEY HAD ADEQUATE BRAKING .  HYDRAULIC PRESSURE LINE FOUND CRACKED AT 90 DEGREE BEND JUST BEFORE THE PRESSURE MANIFOLD.  NEW PRESSURE LINE SWAGED IN NACELLE FROM PRESSURE MANIFOLD TO FIREWALL INTERFACE IN LT WHEEL WELL. PRESSURE, RETURN AND CASE DRAIN LINE PURGED.
